International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 51-55

On nth-order differential operators with Bohr-Neugebauer type property

Aribindi Satyanarayan Rao

Department of Mathematics, Concordia Univ., Montreal, Canada

Received 2 July 1985; Revised 31 July 1986

Copyright © 1987 Aribindi Satyanarayan Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Suppose B is a bounded linear operator in a Banach space. If the differential operator dndtnB has a Bohr-Neugebauer type property for Bochner almost periodic functions, then, for any Stepanov almost periodic continuous function g(t) and any Stepanov-bounded solution of the differential equation dndtnu(t)Bu(t)=g(t), u(n1),,u,u are all almost periodic.